The Battle 10/2010


(USA)

12 year old daughter. 3 year sort of remission. Went into hospital for 1 day due to blood loss. Got Iron up from 8.3 to 9.6 in 12 days. She was put on prednisone 30 a day and now we are going down. Doctors put her on 6MP - extremely bad side affects.

Sever tummy pain, joint pain in ankles, knees and back - we got her off after 4th dose.
We just started wobenzym N and hoping for the best. We will try anything and everything. Crohn's was brought on by course of antibiotics in 2007. No genetic history.

Comments for The Battle 10/2010

Average Rating starstarstarstarstar

Click here to add your own comments

Oct 23, 2010
Rating
starstarstarstarstar
Reply To Your Battle
by: Inna

I am so very happy to hear from people that will not give up trying. When you try very hard to find a solution you will find it.

I don't know your name (you left it blank) but I want to wish your daughter lots of health. I know everyone of my readers agrees.

You mentioned flare up after antibiotic treatment. Did you give her probiotics? Course of multiple probitics would be very important after antibiotic use. Try to mix S.Boulardi with Probiotics Synergy for full effect.

If you need more personal help, let me know. I can consult you on the phone. Just use Contact Us Page for that.

Don't hesitate to ask any other questions. We all would love to help.

Best, Inna

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Crohns Disease Forum.

SCHEDULE YOUR FUNCTIONAL MEDICINE CONSULTATION